# SDR HEEA065467

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Crossbeam
- Part number: 350A38101832
- Condition: Gouged
- Location: Transmission
- Part time: 4,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM GOUGED AT BOTTOM EDGE CORNER.
